# SDR CALA2023061601875

- Difficulty date: June 15, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 75,219 hours, 32,300 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: D53480004320701
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF GIRT BAR FITTING BASE PLATE TO APPLY REPAIR TO R 2 DOOR SILL FOUND CORROSION AT FR66 PER NR9298904/44904 GEN BY V 080280 REMOVED AND REPLACED R2 DOOR SILL IAW SRM 51-72-11 BY MECH V0397 46 INSP BY N078625
